User menu

Optimal Control in Infinite Horizon Problems: A Sobolev Space Approach

Bibliographic reference Le Van, Cuong ; Boucekkine, Raouf ; Saglam, Cagri. Optimal Control in Infinite Horizon Problems: A Sobolev Space Approach. In: Economic Theory, Vol. 32, no. 3, p. 497-509 (Septembre 2007)
Permanent URL
  1. Aliprantis Charalambos D., Brown Donald J., Burkinshaw Owen, Existence and Optimality of Competitive Equilibria, ISBN:9783540528661, 10.1007/978-3-642-61521-4
  2. Aliprantis C.D., Cornet B., Tourky R. (2002). Economic equilibrium: Optimality and price decentralization. Positivity 6:205–241
  3. Araujo, A., Monteiro, P.K.: General equilibrium with finitely many goods: the case of separable utilities. Equilibrium and Dynamics: Essays in honor of David Gale. London: McMillan 1989
  4. Askenazy P., Le Van C. (1999). A model of optimal growth strategy. J Econ Theory 85(1):24–51
  5. Benveniste L.M., Scheinkman J.A. (1982). Duality theory for dynamic optimization models of economics: The continuous time case. J Econ Theory 27:1–19
  6. Bonnisseau J-M., Le Van C. (1996). On the subdifferential of the value function in economic optimization problems. J Math Econ 25:55–73
  7. Brezis H. (1983). Analyse Fonctionelle: Théorie et applications. In: Ciarlet P.G., Lions J.L. (eds) Collection Mathematiques appliquees pour la maitrise. Masson, Paris
  8. Carlson D., Angell T. (1998). Turnpike property for neutral systems. Nonlinear Stud 5:69–94
  9. Carlson Dean A., Haurie Alain B., Leizarowitz Arie, Infinite Horizon Optimal Control, ISBN:9783642767579, 10.1007/978-3-642-76755-5
  10. Chichilnisky G. (1977). Nonlinear functional analysis and optimal economic growth. J Math Anal Appl 61:504–520
  11. Dana R-A., Le Van C., Magnien F. (1997). General equilibrium in asset markets with or without short-selling. J Math Anal Appl 206:567–588
  12. Kamien M., Schwartz N. (1991). Dynamic optimization. North-Holland, Amsterdam
  13. Kamihigashi T. (2001). Necessity of transversality conditions for infinite horizon problems. Econometrica 69(4):995–1012
  14. Hadley G., Kemp M. (1973). Variational methods in economics. North-Holland, Amsterdam
  15. Halkin H. (1974). Necessary conditions for optimal problems with infinite horizon. Econometrica 42(2):267–272
  16. Hurwicz L. (1958). Programming in linear spaces. In: Arrow K.J., Hurwicz L. Uzawa H. (eds) Studies in Linear and non-linear programming. Stanford Mathematical Studies in the Social Sciences, II. Stanford university press, Stanford
  17. Le Van C. (1996). Complete characterization of Yannelis-Zame and Chichilnisky-Kalman-Mas-Colell propernes conditions on preferences for separable concave functions defined in $$L_{+}^{p}$$ and $$L^{p^{*}}$$ . Econ Theory 8:155–166
  18. Long, N. V., Shimomura, K.: A note on transversality conditions. RIEB Discussion Paper Series 144, Kobe University (2003)
  19. Mas-Colell A., Zame W. (1991). Equilibrium theory in infinite dimensional spaces. In: Hildebrandt W., Sonnenschein H.,(eds) Handbook of Mathematical Economics vol IV. North-Holland, Amsterdam
  20. Michel P. (1982). On the transversality condition in infinite horizon problems. Econometrica 50(4):975–985
  21. Peterson D.W. (1971). A sufficient maximum principle. IEEE Trans Autom Control 16(1):85–86
  22. Pontryagin L.S., Boltyanskii V.G., Gamkrelidze R.V., Mishchenko E.F. (1962). The mathematical theory of optimal processes. Interscience publishers, Wiley, New York
  23. Ye J.J. (1993). Nonsmooth maximum principle for infinite horizon problems. J Optim Theory Appl 76:485–500